# SDR ASAA0842753

- Difficulty date: March 12, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430190
- Condition: Dented
- Location: Rt Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS FOUND ON INBD RT FOREFLAP UPPER SURFACE.  DENTS ON UPPER SURFACE OF RT INBOARD FOREFLAP 8" FROM T/E APPROX 48" AND 77" FROM 18 END REPAIRED IAW B737 400 SRM 51 70 10 REPAIR 3.
